# SDR 02FDEA00227

- Difficulty date: April 5, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727233
- Aircraft serial: 22350
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING CLIMBOUT FIRE IND ON APU.  APU MASTER SWITCH OFF AND IND SHOW NORMAL SHUTDOWN.  REMOVED AND REPLACED APU FIRE AND OVERHEAT DET SYS PER PRECAUTIONARY MM 26-15-003-4.
